On groups of automorphisms.
Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 194-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1940__182_150091,
author = {P. Hall},
title = {On groups of automorphisms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {194--204},
year = {1940},
volume = {182},
zbl = {66.0076.03},
url = {http://geodesic.mathdoc.fr/item/JRAM_1940__182_150091/}
}
P. Hall. On groups of automorphisms.. Journal für die reine und angewandte Mathematik, Tome 182 (1940), pp. 194-204. http://geodesic.mathdoc.fr/item/JRAM_1940__182_150091/